# SDR 2005FA0001019

- Difficulty date: April 7, 2005
- Submitted: July 25, 2005
- Operation: General aviation
- Aircraft: N5277J
- Make and model: Cessna 207A
- Aircraft serial: 20700772
- Engine: Cont IO520*
- System (JASC): 3160 · Central Display
- Part: Transceiver
- Part number: 4306081100000
- Part serial: 29100439
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND FUNCTIONAL CHECKS FOLLOWING INITIAL INSTALLATION, MX20 DISPLAYS THE ERROR MESSAGE (GDL90 REQUIRES MAINTENANCE).  UPON INSTALLATION OF ANOTHER UNIT, ERROR MESSAGE CLEARED, SYSTEM OPERATION SATISFACTORY.  (AL05200502604) (K)
